# SDR UIEA2015120900712

- Difficulty date: December 6, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN, AT LT HORIZONTAL STAB LOWER EXTERNAL SKIN, REAR SPAR STAB STATION 230.  REMOVE DAMAGE &  MEASURE REWORK AREA LENGTH = 1.4" & WIDTH = 1" & DEPTH=0.008" IS WITH ALLOWABLE LIMITS IAW SRM 55-10-01-1A-1 ALLOWABLE DAMAGE REV 32 & FREE OF CORROSION DETAIL DATA, REF TO JOB CARD ATTACHING SHEET NR 0069642.  PERFORM REWORKED AREA PROTECTIVE TREATMENT IAW SRM 51-20-01 REV 32 & 3.  CONDITION CHECK NORMAL & JOB COMPLETED.
